For the last five to six days I have been feeling unusually euphoric. I wake up at odd hours of the night with all this energy and vigor and it's almost non-stop the whole day long. When noon time hits I' all sweaty and hot. I can't slow down. Yesterday, I must have done at least fifteen to sixteen things in the span of an hour. During these euphoria's, my head feels like it's going to float off my shoulders and my eyes feel like they are bugging out of my skull.
Question: Is this a normal thing to be happening when you are Bi-polar?
PS: I've been diagnose with Bi-polar disorder/PTSD...please help!
unfortunately this is so. Just take care because euphoric state can change to dysphoric all of a sudden and you can get mixed states. It all depends on your drugs. If i were you i would up my dose quickly to extinguish it (try to ask your pdoc soon). The problem with BP is that if an episode starts and you don't interfere soon it escalates and become a full episode in which case after the episode ends your meds increase because of kindling effect
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.